The Accuracy of Information about Orthodontics Available on the Internet


Aghasiyev R., Yilmaz B.

TURKISH JOURNAL OF ORTHODONTICS, vol.31, no.4, pp.127-132, 2018 (Journal Indexed in ESCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.5152/turkjorthod.2018.18007
  • Title of Journal : TURKISH JOURNAL OF ORTHODONTICS
  • Page Numbers: pp.127-132

Abstract

Objective: The aim of the present study was to evaluate the content of the informative websites related to orthodontic terms in Turkish and in English.